# SDR SWAA043304

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 56,574 hours, 49,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 270, STRINGER 16L AND BS 945, STRINGER 24L.  REPAIRED SKIN SECTIONS PER EA.
